MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID - TYPE "N" PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID - TYPE "N" PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-36
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cardiosave intra-aortic balloon pump (iabp) displayed a battery maintenance required message.There was no harm reported.
 
Event or Problem Description
It was reported that the cardiosave intra-aortic balloon pump (iabp) displayed a battery maintenance required message.Further evaluation and service review identified that both batteries were overdue for maintenance, and a battery maintenance process was initiated.Additionally, the device screen exhibited intermittent display disturbance (¿snow¿), for which further service was planned.There were no patient involved.
 
Additional Manufacturer Narrative
Updated field: b4, b5, d9, d10, g3, g6, g7, h2, h3, h6, h11.(type of investigation, investigation findings, health effect ¿ impact codes, component codes, investigation conclusions).Correction: event site city.Additional initial rep name: (b)(6).A getinge field service engineer fse was dispatched to the site to evaluate the unit.As per the attached images, both batteries are past their battery maintenance deadlines.A battery maintenance process was initiated and should last approximately 1 day.After the process is complete, the customer is advised to report whether the message has disappeared.If the message persists, further service must be provided.As per the attached images, the equipment screen is displaying intermittent "snow." a further service will be scheduled to address the issue, as inspections cannot be performed due to the equipment being in battery maintenance.Our local representative reported that the equipment displayed an alarm indicating the need for battery maintenance.The customer was visited and the procedure was performed on the equipment.After the service was completed, the equipment was released for use and, since then, there have been no further complaints from the customer.
 
Additional Manufacturer Narrative
Due to character limitation, below field are added from e1- event site name: (b)(6) hospital.A supplemental report will be submitted upon completion of our investigation.

Brand Name
CARDIOSAVE HYBRID - TYPE "N" PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23540474
Report Number2249723-2025-0004682
Device Sequence Number9284240
Product Code DSP
UDI-Device Identifier10607567114187
UDI-Public(01)10607567114187
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-36
Device Catalogue Number0998-00-0800-36
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown